# SDR AUS20031335

- Difficulty date: December 29, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 5011830
- Part serial: FEB930891
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 BRAKE ASSEMBLY FAILED. INSPECTION FOUND THAT THE PISTONS HAD HOLED THE CARBON DISK PRESSURE PLATE CAUSING IT TO DELAMINATE AND THEN ALLOW THE PISTONS TO CONTACT THE FIRST ROTATING DISK R1 CAUSING SEVERE WEAR TO R1 AND THE PISTONS.
